×

Found 15 Documents (Results 1–15)

Complete classification of isotopically invariant varieties of analytic loops defined by regular identities of length four. (English. Russian original) Zbl 1391.53014

Russ. Math. 61, No. 3, 58-66 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 3, 68-77 (2017).
MSC:  53A60 14C21
PDFBibTeX XMLCite
Full Text: DOI

Sabinin’s method for classification of local Bol loops. (English) Zbl 0962.20051

Slovák, Jan (ed.) et al., Proceedings of the 18th winter school “Geometry and physics”, Srní, Czech Republic, January 10-17, 1998. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 59, 209-220 (1999).
MSC:  20N05 53A60 22A22
PDFBibTeX XMLCite

Geometry and algebra of multidimensional three-webs. Translated from the Russian by Vladislav V. Goldberg. (English) Zbl 0771.53001

Mathematics and Its Applications. Soviet Series. 82. Dordrecht etc.: Kluwer Academic Publishers. xvii, 358 p (1992).
PDFBibTeX XMLCite

Quasigroups, geometry and physics. (English) Zbl 0821.20061

Lómus, J. (ed.) et al., Quasigroups and nonassociative algebras in physics. Papers from the seminar held in Tartu (USSR), June 12-17, 1989. Tartu: Institut Fiziki AN Ehstonii, Eesti Teaduste Akadeemia Füüsika Instituudi Uurimused. 66, 24-53 (1990).
MSC:  20N05 22A30 22E70
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field